ISMP
ISMP ISMP
 
     
 
ISMP
August 2017

In this month’s issue:

  • What's in a generic name? Clues about the drug's use and possible adverse effects
  • Possible reason for hyperglycemia in patients/residents using an insulin pen
SAFETY wires:
  • Elavil OTC Sleep - not a drug!
  • Name mix-up: rifAMPin and rifapentine.
  • Concentrated insulin pens and visually impaired residents
Worth reading...
  • Long-Term Care Transitions: Safe Geriatric Medication Practices after Hospitalization.

Report medication errors to ISMP. Share your medication safety stories and error reports in confidence by calling ISMP 1-800-FAILSAF(E), via our website (www.ismp.org/merp), or by email (ismpinfo@ismp.org). Reporter identity and location remain strictly confidential and are never published. Anonymous reports are also accepted. 

Resources
Main Page
Premiere Issue
Past Issues
Nursing CEs
Subscribe
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Long Term Care
Consumer
Home | Contact UsEmployment  |   Legal Notices | Privacy Policy | Help Support ISMP
 Med-ERRS | Medication Safety Officer Society Medication Safety Officers Society | Consumer Medication Safety For consumers
ISMP Canada | ISMP Spain  | ISMP Brasil  | International Group  | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2018 Institute for Safe Medication Practices. All rights reserved

ISMP
ISMP